# SDR 05FDEA03760

- Difficulty date: November 10, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBOARD FLAP INBOARD HINGE FITTING OUTBOARD NR 3 BOLT   HOLE FOUND CORROSION.  CORROSION REMOVED & REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-90056.
